Contents of Vol.1, No.2 (2005)

Mirna D×amonja and Katherine Thompson
Universality results for well-founded posets
R. P. Deore and K. B. Patil
On the dual basis of projective semimodules and its applications
Radoslav GaliŠ
On (n,m)-groups for n > 2m
Maurice Hasson and Michael Tabor
Asymptotic location of the zeros of the Faber polynomials
Bruce R. Ebanks and Peter de Place Friis
A class of functional equations (almost) characterizing polynomials on integral domains
┴rpßd Fekete
Tauberian conditions for double sequences that are statistically summable by weighted means
Semyon B. Yakubovich
The Kontorovich - Lebedev transformation on Sobolev type spaces
Brian Fisher, Emin Ízšağ and ▄mit GŘlen
A theorem on the commutative neutrix product of distributions
Ramiz VugdaliŠ
Representation theorems for integrated semigroups
Bayram ¬ahin
Warped product lightlike submanifolds
Hakima Bouhadjera
General common fixed point theorems for compatible mappings of type (C)



147 - 160

161 - 169

171 - 174

175 - 184


185 - 196

197 - 210

211 - 234

235 - 242

243 - 250


251 - 260

261 - 270